JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MOD p HOMOLOGY OF THE DOUBLE LOOP SPACE OF THE HOMOGENEOUS SPACE SO(2n)/U(n)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MOD p HOMOLOGY OF THE DOUBLE LOOP SPACE OF THE HOMOGENEOUS SPACE SO(2n)/U(n)
Park, Younggi;
  PDF(new window)
 Abstract
We compute the mod p homology of the double loop space of 50(2n)/U(n) by the Serre spectral sequence of Hopf algebras. We also obtain the torsion information of the integral homology.
 Keywords
loop space;Serre spectral sequence;Eilenberg-Moore spectral sequence;
 Language
English
 Cited by
 References
1.
Ecole Norm. Sup. Paris., 0000.

2.
Math. Z., 1996. vol.222. pp.59-80 crossref(new window)

3.
Lecture Notes in Mathematics, 1976. vol.533.

4.
London Mathematical Society Student Texts, 1997. vol.38.

5.
Transl. Math. Monogr., 1991. vol.91.